Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Severe pain in lower left abdomen. Have a problem with abscesses. Had magnesia. Had bloody vaginal discharge. Why is this?

Ive had severe pain in my lower left adomen for years once getting so bad i had a hard time sitting up straight I also have a problem with Abscesses in my female area, I took milk of magnesia last night and the lower left of my stomache begin to have intense pain again. This morning I had a bloody vaginal discharge.. Can you tell me why that might be?
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thank you for choosing Healthcaremagic. It could be labial abscess orbartholin cyst which is infected, its difficult to diagnose without examining you. Hence I suggest you consult a gynaecologist, you might need a course of antibiotics and also incision and drainage if there is abscess.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile

Answered: Fri, 12 Jul 2013
I find this answer helpful
General & Family Physician Dr. Jose Ignacio Artero Munoz's  Response
Hello.Severe pain in the lower abdomen and vaginal hemorrragia is a syndrome to be treated in an Emergency Service.Abdominal ultrasound, vaginal ultrasound and other additional test should be requested.
Please go as soon as possible to Emergency Service for make additional test and establish a right diagnosis.
I wish you good health.
(In case the answer would have been useful please indicate this)
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor